# SDR SWIA201437939

- Difficulty date: May 15, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 31,701 hours, 43,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: SYLC51836
- Part serial: 296
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED RT PACK TO AUTO LOW.  SMALL AMOUNT OF SMOKE IN COCKPIT.  RECEIVED A RT PACK FAIL.  RAN QRH, FAILED TO RESET.  AT SEVERAL MINUTES LATER THE LT PACK FAILED.  RAN QRH PROCEDURE, PACK RESET, FAILED AGAIN A FEW MINUTES LATER. PACKS WERE LT IN CLOSED FOR SHORT DURATION OF FLIGHT.  FOR TROUBLESHOOTING REPLACED LT AND RT HEAT EXCHANGERS.  FURTHER INSPECTION FOUND RT RAM AIR DOOR ACTUATOR INOPERATIVE IN THE CLOSED POSITION. R & R RAM RT AIR ACTUATOR.
